# SDR 97ZZZX199

- Difficulty date: December 12, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5748H
- Make and model: Bell 206L-1
- Aircraft serial: 45490
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Hose
- Part number: 70061F3352080A
- Condition: Leaking
- Location: Freewheel
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

TRANSMISSION TO FREEWHEELING UNIT HOSE WAS SEEPING AT MIDDLE OF LINE DUE TO DEFECT.  HOSE WAS REPLACED WITH SERVICEABLE HOSE.
